# SDR SWAA2022022344172

- Difficulty date: November 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 21,495 hours, 9,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P1 ; FWD PIT FLOOR PANEL 120DF HAS CORROSION ALONG EDGES / FWD CARGO FLOOR PANEL 120 DF CORRODED ALONG EDGES. OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED FWD CARGO PANEL WITH NEW PART NO 453A1610-20 IAW AIPC 25-52-10-17.
